# SDR 2008UALA00523

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 64,950 hours, 10,650 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Arced
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE 9B READING LIGHT WIRES EXPOSED AND ARCING. REPLACED READING LIGHT OPS CHECK NORMAL.  AC OK FOR SERVICE.
